Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

BM745

Veteran Member
  • Total Reviews

    0
  • Content Count

    182
  • Joined

  • Last visited

Community Reputation

0 Neutral

About BM745

  • Rank
    Member

Recent Profile Visitors

1205 profile views
  1. Which is why I'm so frustrated. As far as I know, every treatment for Rosacea... creams, gels, IPL, laser treatment.. all works to eliminate the permanent redness and broken vessels as a result of prolonged flushing of the face. But before any of that can be done, the flushing must be brought under control. That being said, every treatment plan for Rosacea involves monitoring your triggers and avoiding them. As I said, I don't have any triggers at all. Sometimes, around 8:00 at night.. if
  2. Yes, but what bothers me is that everyone whose face gets red, or is red has Rosacea, according to far too many people. Like I said, if that's the case, there there is an epidemic of Rosacea affecting babies and children everywhere. Their faces often get red for no reason, or stay that way sometimes. Also, I was at a party last night, and I'd say 9 out of every 10 people there were red in the face at least to some extent because we were all drinking. According to these liberal definitions of
  3. Hey, I've been doing extensive research on what Rosacea is ever since I first heard about it back in 2000 and ruled it out as a possibility for me based on the pictures I had seen of it. I can more or less tell anyone anything they would want to know about the condition now, and what's bugging me is the lack of consistency in the criteria for having it, and the medical community's lack of knowledge about the subject. As an example, some definitions would require that a person have broken vess
  4. Which makes no sense, because that's the same pattern Rosacea sufferers have. Oddly enough, I never noticed the redness until about three months into Accutane. Accutane is actually sometimes used to treat Rosacea. Go figure.
  5. I have the same problem, and everything I read says that it's not a result of acne, or Accutane, or too much benzoyl peroxide, but developing Rosacea. Apparently, medically speaking, any redness in the face is Rosacea.
  6. I have the same redness, in the same exact pattern you do.. across the nose and upper cheeks. I stopped Accutane over a year ago, which is when this redness started. I still have it, and my hair is still rapidly thinning. Dermatologists say this is Rosacea, a condition that "affects 1/20 Americans, mostly female, age 30-50." I guess as a 23 year old male, I'm just that lucky? Dermatologists also say I have male pattern baldness, unrelated to Accutane. Which is probably why the shedding ex
  7. I actually used a 2% SA gel that I left on my face overnight for the last year, from when I went off Accutane until now. But for whatever reason, I'm breaking out again so I'm not sure the stuff is cutting it, or perhaps the Accutane is out of my system entirely now.
  8. I'm trying to figure out what kind of breakouts I seem to be getting so that I can figure out what the best course of action would be. I basically just get little red spots. They're not usually raised, they don't ever feel tender, or come to a head. So I don't think that would make them papules or pustules. But they're also not blackheads or whiteheads, since they're red. Very rarely, they'll have a small head to them, but when I try to pop it or anything it just kinda comes out as a little
  9. I'm also trying to figure out of I have Rosacea. Basically, I just have a bit of redness on the bridge of my nose, and on my cheeks, which I've always attributed to the fact that I'm really fair-skinned. I've checked out all the pictures online, and Rosacea does NOT look like what I have, in my opinion anyway. I always get extra red when I'm drinking, but.. so does virtually every single person I know, so I assumed that was a common thing. The internet also tells me that "People suffering fr
  10. I certainly won't touch Accutane again. A year later, I still have hair loss problems, lower back pains and increased sensitivity to sunlight. Kinda seems like all the side effects weren't worth it.
  11. I took Accutane starting back in January 2005 for really mild acne on my face, and moderate-scarring acne on my back. For the most part, I was extremely pleased with the results. My face wasn't oily anymore, and I rarely had a mark on it, and my back was entirely clear. I was on 40mg a day for a month, then 4 months at 80mg a day. I did stop short my course in May, after only four months, because my hair had been thinning out tremendously. My derm told me this was just coincidence, because
  12. Some people can pull off the shaved head look. I'm not one of them.
  13. I've been off of Accutane since June 1st, after starting it sometime around a year ago today. I stopped short of my 5 month course because my hair was falling out WAY more than I was comfortable with, having just started to fall out around May or so. I read up on some stuff, and talked to my dermetologist, who informed me that the hairloss related to Accutane is "telogen effluvium" which is allegedly the same type of hairloss one experiences during pregnancy, stress, traumatic events and so fo
  14. I've got the same thing going on. I used to have extremely thick hair, and I NEVER lost "50-100" a day, more like.. none that I noticed. Never had a hair on my hand after shampooing, or anything. I took Accutane starting in Mid-January, and stopped short of my six month course in early June because the hair loss was becoming a problem. I too, notice the most thinning around the bangs/temples. The doctor tells me this is "telogen effluvium" which is supposed to be a temporary form of hairloss. O
  15. By that time, I could very well be bald at this rate. I can't even feel new hairs growing in.
×